MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx? Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx? Insertable Cardiac Monitor
Model Number M301
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was having connection issues.It was indicated that battery could be beyond end of service (eos) according to implant date.The patient was referred to the clinic for device check.The icm remains in service and no adverse patient effects were reported.Additional information revealed that the patient presented in the clinic, but the icm was unable to connect.The patient was upset and insisted on having it removed.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Field g4 premarket/510k, from section g all manufacturers, contains both documents k193473 and k210608 whose character limit prevented both entries from the field.

Brand Name
LUX-Dx? Insertable Cardiac Monitor
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25429730
Report Number2124215-2026-30402
Device Sequence Number10241983
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(17)240516
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/16/2024
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number169102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer07/27/2026
07/30/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date07/29/2026
07/30/2026
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexUnknown